# SDR CHQA20131201448

- Difficulty date: December 1, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500816
- Aircraft time: 21,941 hours, 19,106 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,069 hours, 23,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE RT OMEGA BEAM OTBD SUPPORT BETWEEN FRAMES 47 & 48.  THE OMEGA BEAM SUPPORT WAS REPLACED IAW SRM 51-40-02.
